MathSciNet Relay Station
MathSciNet bibliographic data
MR1093510 (92g:22033) 22E46 (22E60)
Rossmann, W. Invariant eigendistributions on a semisimple Lie algebra and homology classes on the conormal variety. I. An integral formula. J. Funct. Anal. 96 (1991), no. 1, 130–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement